Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Linear maps between certain nonseparable $ C\sp{\ast} $-algebras


Author: Tadasi Huruya
Journal: Proc. Amer. Math. Soc. 92 (1984), 193-197
MSC: Primary 46L05; Secondary 47B99
DOI: https://doi.org/10.1090/S0002-9939-1984-0754701-7
MathSciNet review: 754701
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There exists a noninjective commutative $ {C^ * }$-algebra $ A$ such that every bounded linear map of any $ {C^ * }$-algebra into $ A$ is decomposed as a linear combination of positive linear maps.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05, 47B99

Retrieve articles in all journals with MSC: 46L05, 47B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0754701-7
Keywords: Completely bounded map, completely positive map, injective $ {C^ * }$-algebra, partially ordered Banach space, stonean space
Article copyright: © Copyright 1984 American Mathematical Society